# SDR 95ZZZX4164

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860CA
- Make and model: Beech 1900D
- Aircraft serial: UE134
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 1104
- Condition: Wet
- Location: Aft Fuselage
- Part time: 675 hours
- Component: Artex
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT TRANSMITS CONSTANTLY, UNABLE TO SILENCE.  REMOVED AND REPLACED ELT ASSEMBLY.  UNIT REMOVED WET.
